Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing

H H Shou, R Martin, I Voiculescu, A Bowyer, G J Wang

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

This paper shows how tight bounds for the range of a bivariate polynomial can be found using a matrix method based on affine arithmetic. Then, this method is applied to drawing an algebraic curve with a hierarchical algorithm, which demonstrates that more accurate answers can be obtained more rapidly than using conventional interval arithmetic.
Original languageEnglish
Pages (from-to)77-81
Number of pages5
JournalProgress in Natural Science
Volume12
Issue number1
Publication statusPublished - 2002

Fingerprint Dive into the research topics of 'Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing'. Together they form a unique fingerprint.

  • Cite this

    Shou, H. H., Martin, R., Voiculescu, I., Bowyer, A., & Wang, G. J. (2002). Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing. Progress in Natural Science, 12(1), 77-81.